UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Robust finite-time boundedness of multi-agent systems subject to parametric uncertainties and disturbances Journal article
International Journal of Systems Science, 2016,Volume: 47,Issue: 10,Page: 2466-2474
Authors:  Lee L.;  Kou K.I.;  Zhang W.;  Liang J.;  Liu Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/13
Impulsive Disturbance  Multi-agent System  Parametric Uncertainty  Robust Finite-time Boundedness